# SDR DL767990432

- Difficulty date: March 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N110DL
- Make and model: Boeing 767232
- Aircraft serial: 22222
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Detached
- Location: Lt Overwing
- Stage of operation: CR
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

PASSING 21,000 FT MSL, FLT ATTENDANTS COMPLAINED OF LOUD NOISE.  ALSO, HAD EICAS MSG LT SLIDE DOOR AND OVERHEAD DISCREET EMERG DOORS.  AIR TURNBACK TO ATL.  FOUND LT OVERWING SLIDE PANEL AND SLIDE DEPARTED AIRCRAFT.  SEVERAL SMALL ABRASIONS AROUND SURROUNDING AREA.  REPLACED SLIDE, REPAIRED SURROUNDING AREA.
